Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2015, 10:17 PM CDT for Wells County, North Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 10:17 PM CDT (03:17 UTC)
- Expired
- Jun 20, 2015, 11:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Wells County, ND
The radar
The Bismarck radar (KBIS), 114 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 10:40 PM CDT | HAIL 1 | Bowdon, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481 WUUS53 KBIS 210317 SVRBIS NDC103-210400- /O.NEW.KBIS.SV.W.0049.150621T0317Z-150621T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1017 PM CDT SAT JUN 20 2015 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 1100 PM CDT * AT 1016 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF FESSENDEN...OR 15 MILES SOUTHEAST OF HARVEY...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN WELLS COUNTY...INCLUDING THE FOLLOWING LOCATIONS... MANFRED...HEATON AND BOWDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4733 9975 4771 9989 4771 9967 4733 9930 TIME...MOT...LOC 0316Z 327DEG 26KT 4759 9974 HAIL...1.00IN WIND...<50MPH $$ SCHILD
3 follow-up statements
338 WWUS53 KBIS 210321 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1021 PM CDT SAT JUN 20 2015 NDC103-210400- /O.CON.KBIS.SV.W.0049.000000T0000Z-150621T0400Z/ WELLS ND- 1021 PM CDT SAT JUN 20 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN WELLS COUNTY... AT 1020 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF FESSENDEN...OR 17 MILES SOUTHEAST OF HARVEY...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN WELLS COUNTY...INCLUDING THE FOLLOWING LOCATIONS... HEATON AND BOWDON. THIS INCLUDES HIGHWAY 52 SOUTH OF FESSENDEN AND HIGHWAY 200 BETWEEN CHASELEY AND SYKESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4733 9975 4763 9984 4763 9961 4733 9930 TIME...MOT...LOC 0320Z 336DEG 25KT 4756 9972 HAIL...1.00IN WIND...<50MPH $$ SCHILD
643
WWUS53 KBIS 210337
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1037 PM CDT SAT JUN 20 2015
NDC103-210400-
/O.CON.KBIS.SV.W.0049.000000T0000Z-150621T0400Z/
WELLS ND-
1037 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN WELLS COUNTY...
AT 1037 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF CATHAY...OR 23 MILES WEST OF CARRINGTON...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOWDON AND HEATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4733 9967 4752 9975 4755 9957 4733 9931
TIME...MOT...LOC 0337Z 327DEG 26KT 4746 9962
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SCHILD501
WWUS53 KBIS 210358
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 PM CDT SAT JUN 20 2015
NDC103-210408-
/O.EXP.KBIS.SV.W.0049.000000T0000Z-150621T0400Z/
WELLS ND-
1058 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY WILL
EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4733 9967 4752 9975 4755 9957 4733 9931
TIME...MOT...LOC 0355Z 327DEG 26KT 4746 9962
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:48 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 20, 9:48 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 948 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 942 PM CDT SAT JUN 20 2015 ONE MAIN STORM CONTINUES TO PUSH THROUGH CENTRAL NORTH DAKOTA THIS EVENING WITH ITS OUTFLOW BOUNDARY STRETCHED WELL OFF TO THE NORTHWEST. A FEW STORMS TRY TO DEVELOP ALONG THE BOUNDARY BUT NONE BEEN ABLE TO TAKE HOLD. STORM APPEARS TO HAVE CHANGED TO MORE OF A WIND HAIL THREAT AS IT CONTINUES TO SLIDE SOUTH ALONG CORRIDOR OF MODEST INSTABILITY AND STRONG SHEAR. ELSEWHERE...A QUIET EVENING WILL CONTINUE. UPDATE ISSUED AT 621 PM CDT SAT JUN 20 2015 THUNDERSTORM CHANCES CONTINUE OVER NORTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY AS ADDITIONAL STORMS START TO WORK OUT OF MANITOBA. MARGINAL SHEAR/CAPE REMAIN OVER THE AREA...SO LOW END SEVERE STORMS REMAIN POSSIBLE. GOING FORECAST REFLECTS THIS WELL SO CHANGES WERE MINIMAL. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 241 PM CDT SAT JUN 20 2015 THE MAIN FORECAST FOCUS REMAINS THE POTENTIAL FOR SEVERE THUNDERSTORMS. THE LATEST HIRES GUIDANCE SUITE IS GENERALLY UNDERPLAYING THE ONGOING CONVECTION ACROSS NORTH CENTRAL NORTH DAKOTA. MIXED LAYER CAPE AROUND 1500 J/KG IS COINCIDENT WITH AROUND 35 KNOTS OF 0-6 KM SHEAR AS OF 19 UTC...BUT SHEAR SHOULD CONTINUE TO INCREASE AS ANOTHER MID LEVEL SHORTWAVE OVER MONTANA MOVES INTO NORTH DAKOTA. FOR NOW...WE WILL MONITOR CONVECTIVE TRENDS AND EXPECT ONLY STRONG STORMS. FOR SUNDAY...THE STORM PREDICTION CENTER HAS HIGHLIGHTED A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY ACROSS THE WESTERN HALF OF THE STATE. THE 12 UTC HIRES WINDOW ARW IS PARTICULARLY BOISTEROUS WITH CONVECTION FIRING AROUND 21 UTC ON THE MISSOURI SLOPE AND THEN MOVING EAST THROUGH MIDNIGHT. THIS IS SUPPORTED BY THE 12 UTC GFS...WHILE THE 12 UTC ECMWF HAS SIMILAR TIMING WITH CONVECTION FURTHER SOUTH. FORECASTS ARE GENERALLY A BLEND OF THOSE THREE MODELS WITH THE EXPECTATION THAT SOME STORMS WILL BECOME SEVERE BY EARLY SUNDAY EVENING. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 241 PM CDT SAT JUN 20 2015 QUASI-ZONAL MID LEVEL FLOW WITH SEVERAL SHORTWAVE TROUGHS MIGRATING THROUGH WESTERN AND CENTRAL NORTH DAKOTA WILL CONTINUE THROUGH THURSDAY. A POTENTIAL WEATHER PATTERN CHANGE NEXT WEEKEND. UNTIL NEXT WEEKEND...ANOTHER ROUND OF SHOWERS/THUNDERSTORMS SUNDAY NIGHT WITH LATEST SPC THUNDERSTORM RISK OF SLIGHT RISK OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH 12Z MONDAY. APPEARS THERE COULD BE TWO ROUNDS OF CONVECTION. THE FIRST TAKING AIM OVER THE NORTH THROUGH SUNDAY EVENING WITH A SURFACE LOW AND UPPER LEVEL JET STREAK SCOOTING THROUGH NORTHERN NORTH DAKOTA AND SOUTHERN CANADA. THE SECOND AREA IS IN THE SOUTH...WHERE A SURFACE LOW DEVELOPING OVER SOUTH DAKOTA WILL ALSO HAVE UPPER SUPPORT VIA A 90KT JET STREAK. AN 850MB 30KT SOUTHERLY WIND FIELD WILL TRANSPORT LOW LEVEL MOISTURE NORTH AHEAD OF THIS SYSTEM SUNDAY EVENING/NIGHT. MODELS DEPICT AN MCS TYPE COMPLEX DEVELOPING SUNDAY EVENING THROUGH SUNDAY NIGHT AS IT TRANSLATES EAST ACROSS SOUTHERN NORTH DAKOTA. HEAVY RAINFALL POSSIBLE ALONG WITH LARGE HAIL AND DAMAGING WINDS. SOME LINGERING SHOWERS/THUNDERSTORMS POSSIBLE MONDAY MORNING IN THE SOUTH OTHERWISE MOST AREAS WILL SEE DRYING CONDITIONS. THE NEXT SYSTEM IS EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND ANOTHER SHORTWAVE TROUGH THURSDAY NIGHT THROUGH FRIDAY NIGHT. OF COURSE TIMING ISSUES THIS FAR OUT WILL LIKELY RESULT IN SOME ADJUSTMENTS. AS MENTIONED ABOVE...BY NEXT WEEKEND INTO THE EARLY PORTIONS OF THE FOLLOWING WEEK...AN AMPLIFYING RIDGE PER ECMWF AND GFS ACROSS THE WEST WITH A COMPENSATING DOWNSTREAM TROUGH INTO THE GREAT LAKES AND OHIO VALLEY MAY DEVELOP. THE NET RESULT FOR WESTERN AND CENTRAL NORTH DAKOTA WOULD BE NORTHWEST FLOW ALOFT. SHORTWAVES ALWAYS A CONCERN IN THIS FLOW...BUT AREAL COVERAGE OF PRECIPITATION AND DURATION OF EVENTS WILL LIKELY BE MUCH LESS THAN OUR PATTERN WE ARE CURRENTLY EXPERIENCING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 621 PM CDT SAT JUN 20 2015 ISOLD TSRA WILL CONTINUE OVER NORTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY THIS EVENING. SCT/NMRS TSRA EXPECTED TO DEVELOP SUNDAY AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL/DAMAGING WINDS. OTHERWISE...VFR CONDITIONS EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...SCHECK LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jun 20, 9:48 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 948 PM CDT SAT JUN 20 2015 NDZ012-013-022-023-025-036-037-048-220300- MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LA MOURE- 948 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A STORM MAY BECOME CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY EVENING THROUGH SUNDAY NIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE. THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS TUESDAY EVENING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR VIA SOCIAL MEDIA AT FACEBOOK.COM/NWSBISMARCK OR TWITTER.COM/NWSBISMARCK. NDZ001>005-009>011-017>021-031>035-040>047-050-051-220300- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-MCINTOSH-DICKEY- 948 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY EVENING THROUGH SUNDAY NIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE. THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS TUESDAY EVENING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 20, 7:33 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT SAT JUN 20 2015
NDZ004-012-210100-
MCHENRY-BOTTINEAU-
733 PM CDT SAT JUN 20 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL MCHENRY
AND CENTRAL BOTTINEAU COUNTIES...
AT 733 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 5 MILES NORTH OF
NEWBURG...OR 20 MILES WEST OF BOTTINEAU...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
UPHAM...NEWBURG...LANDA...RUSSELL...KRAMER AND ROTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4879 10117 4896 10076 4865 10046 4852 10064
4852 10085
TIME...MOT...LOC 0033Z 327DEG 41KT 4880 10090
SIMOSKOSpecial weather statement, Jun 20, 8:05 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 805 PM CDT SAT JUN 20 2015 NDZ004-012-013-210130- MCHENRY-PIERCE-BOTTINEAU- 805 PM CDT SAT JUN 20 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCHENRY...NORTHWESTERN PIERCE AND SOUTHEASTERN BOTTINEAU COUNTIES... AT 804 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES SOUTHWEST OF WILLOW CITY...OR 20 MILES SOUTH OF BOTTINEAU...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TOWNER...WILLOW CITY...UPHAM...BARTON...BERWICK...KRAMER...GARDENA AND BANTRY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4858 10090 4880 10055 4841 9996 4821 10023 TIME...MOT...LOC 0104Z 310DEG 30KT 4853 10048 SIMOSKO/ACOOP
Local storm report, Jun 20, 8:42 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL TOWNER 48.35N 100.41W
06/20/2015 E1.75 INCH MCHENRY ND TRAINED SPOTTER
MAINLY HALF DOLLAR SIZED HAIL WITH SOME GOLF BALL
SIZED.
&&
JJSLocal storm report, Jun 20, 8:43 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST TOWNER 48.35N 100.41W
06/20/2015 E70 MPH MCHENRY ND TRAINED SPOTTER
&&
JJSLocal storm report, Jun 20, 9:18 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL TOWNER 48.35N 100.41W
06/20/2015 E1.75 INCH MCHENRY ND TRAINED SPOTTER
HAIL LASTED 10 MINUTES.
&&
JJSLocal storm report, Jun 20, 9:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL 6 NW SELZ 47.92N 99.98W
06/20/2015 M1.00 INCH PIERCE ND TRAINED SPOTTER
QUARTER SIZE HAIL STARTED AT 936 PM AND LASTED TO 0940
PM CDT.
&&
ACThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:00 PM CDT | Special Weather Statement | BIS | Bottineau | 30 min |
| Jun 20, 7:33 PM CDT | Special Weather Statement | BIS | Bottineau | 27 min |
| Jun 20, 8:05 PM CDT | Special Weather Statement | BIS | McHenry | 25 min |
| Jun 20, 8:09 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 66 min |
| Jun 20, 8:27 PM CDT | Tornado Warning | BIS | McHenry, Pierce | 33 min |
| Jun 20, 8:49 PM CDT | Tornado Warning | BIS | McHenry, Pierce | 26 min |
| Jun 20, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 59 min |
| Jun 20, 11:00 PM CDT | Special Weather Statement | BIS | Wells | 30 min |
| Jun 21, 2:26 PM CDT | Special Weather Statement | BIS | Divide | 49 min |
| Jun 21, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 54 min |
| Jun 21, 3:14 PM CDT | Special Weather Statement | BIS | Burke | 31 min |
| Jun 21, 3:54 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 51 min |
| Jun 21, 4:47 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 30 min |
| Jun 21, 5:31 PM CDT | Special Weather Statement | BIS | Bottineau | 29 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 55 min |
| Jun 21, 6:23 PM CDT | Special Weather Statement | BIS | Ward | 37 min |
| Jun 21, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 62 min |
| Jun 21, 6:41 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 21, 6:58 PM CDT | Special Weather Statement | BIS | Pierce | 32 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.